MAUDE Adverse Event Report: ZIMVIE US CORP LLC 3I T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC 3I T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT
Catalog Number BOST3211
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).E1: email address unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implants at tooth sites #12 and #23 were removed due to infection.The patient did not brush the surgical sites despite the instructions.Symptoms as a result of the event: abscess.

Brand Name
3I T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24802489
Report Number0001038806-2026-01849
Device Sequence Number9943704
Product Code DZE
UDI-Device Identifier00844868028888
UDI-Public(01)00844868028888(17)251006(10)2020090893
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/06/2025
Device Catalogue NumberBOST3211
Device Lot Number2020090893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight75 KG
Patient EthnicityNon Hispanic